# SDR DXTA200702590

- Difficulty date: November 3, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N398QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600522
- Aircraft time: 7,292 hours, 6,062 cycles
- Engine: Pwa JT15D5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CO-PILOT'S RT BRAKE IS SPONGY, WILL PUMP UP AFTER SEVERAL APPLICATIONS. INSPECTED RESERVOIR, PUMP/MOTOR, ACCUMULATOR, ANTISKID VALVES FITTINGS, (4) MASTER CYLINDERS RT BRAKE AND ASSOCIATED PLUMBING NO LEAKS FOUND, THOROUGHLY BLED RT BRAKE MM 32-42-00. SERVICED RESERVOIR COMPLETED TAXI CHECK NO DISCREPANCIES OPERATING GOOD AT THIS TIME.
